# SDR CA010629006

- Difficulty date: May 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: 697071003
- Condition: Burned
- Location: Propeller
- Component: Propeller Assy, Rotol, 697071003
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER AEROSPACE REGIONAL AIRCRAFT HAS JUST RECEIVED A REPORTABLE SDR WEVENT WHICH WE ARE REQUIRED TO REPORT ON MAY 5/01. DURING APPROACH, THE PILOT REPORTED THAT THE R/H PROPELLER SUSTAINED A LIGHTENING STRIKE. INSPECTION OF THE PROPELLER UPON LANDING SHOWED A BURN MARK ON ONE BLADE APPROX 3MM IN WIDTH FROM TIP, CENTRE OF BLADE. IAW THE AMM THE PROPELLER ASSY, HUB ANDBETA TUBE HAVE TO BE REMOVED AND SENT TO DOWTY FOR INVESTIGATION. NEW ASSY, INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
